# SDR IPXA2019070243991

- Difficulty date: July 1, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 19,533 hours, 12,504 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Punctured
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A **SUPPLEMENTAL SDR** #2 ENG FAN COWL INBD HAS 3 PUNCTURES TO THE INNER SKIN.  ACCOMPLISHED TEMP REPAIR PER EO A300-7110-73121-A. REPEAT INSP EVERY 30 DAYS, PERM REPAIR IN 90 DAYS. D-675419 CREATED. REPLACED #2 ENGINE UI/B FAN COWL IAW AMM 71-13-02-0401. THIS CLEARS D675419.
